Maximal inequalities and space-time regularity of stochastic convolutions

Szymon Peszat; Jan Seidler

Mathematica Bohemica (1998)

  • Volume: 123, Issue: 1, page 7-32
  • ISSN: 0862-7959

Abstract

top
Space-time regularity of stochastic convolution integrals J = 0 S(-r)Z(r)W(r) driven by a cylindrical Wiener process W in an L 2 -space on a bounded domain is investigated. The semigroup S is supposed to be given by the Green function of a 2 m -th order parabolic boundary value problem, and Z is a multiplication operator. Under fairly general assumptions, J is proved to be Holder continuous in time and space. The method yields maximal inequalities for stochastic convolutions in the space of continuous functions as well.

How to cite

top

Peszat, Szymon, and Seidler, Jan. "Maximal inequalities and space-time regularity of stochastic convolutions." Mathematica Bohemica 123.1 (1998): 7-32. <http://eudml.org/doc/248307>.

@article{Peszat1998,
abstract = {Space-time regularity of stochastic convolution integrals J = 0 S(-r)Z(r)W(r) driven by a cylindrical Wiener process $W$ in an $L^2$-space on a bounded domain is investigated. The semigroup $S$ is supposed to be given by the Green function of a $2m$-th order parabolic boundary value problem, and $Z$ is a multiplication operator. Under fairly general assumptions, $J$ is proved to be Holder continuous in time and space. The method yields maximal inequalities for stochastic convolutions in the space of continuous functions as well.},
author = {Peszat, Szymon, Seidler, Jan},
journal = {Mathematica Bohemica},
keywords = {stochastic convolutions; maximal inequalities; regularity of stochastic partial differential equations; stochastic convolutions; maximal inequalities; regularity of stochastic partial differential equations},
language = {eng},
number = {1},
pages = {7-32},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Maximal inequalities and space-time regularity of stochastic convolutions},
url = {http://eudml.org/doc/248307},
volume = {123},
year = {1998},
}

TY - JOUR
AU - Peszat, Szymon
AU - Seidler, Jan
TI - Maximal inequalities and space-time regularity of stochastic convolutions
JO - Mathematica Bohemica
PY - 1998
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 123
IS - 1
SP - 7
EP - 32
AB - Space-time regularity of stochastic convolution integrals J = 0 S(-r)Z(r)W(r) driven by a cylindrical Wiener process $W$ in an $L^2$-space on a bounded domain is investigated. The semigroup $S$ is supposed to be given by the Green function of a $2m$-th order parabolic boundary value problem, and $Z$ is a multiplication operator. Under fairly general assumptions, $J$ is proved to be Holder continuous in time and space. The method yields maximal inequalities for stochastic convolutions in the space of continuous functions as well.
LA - eng
KW - stochastic convolutions; maximal inequalities; regularity of stochastic partial differential equations; stochastic convolutions; maximal inequalities; regularity of stochastic partial differential equations
UR - http://eudml.org/doc/248307
ER -

References

top
  1. P.-L. Chow J.-L. Jiang, 10.1007/BF01199588, Probab. Theory Related Fields 99 (1994), 1-27. (1994) MR1273740DOI10.1007/BF01199588
  2. G. Da Prato S. Kwapień J. Zabczyk, Regularity of solutions of linear stochastic equations in Hilbert spaces, Stochastics 23 (1987), 1-23. (1987) MR0920798
  3. G. Da Prato J. Zabczyk, A note on semilinear stochastic equations, Differential Integral Equations 1 (1988), 143-155. (1988) MR0922558
  4. G. Da Prato J. Zabczyk, 10.1080/07362999208809260, Stochastic Anal. Appl. 10 (1992), 143-153. (1992) MR1154532DOI10.1080/07362999208809260
  5. G. Da Prato J. Zabczyk, 10.1016/0022-0396(92)90111-Y, J. Differential Equations 98 (1992), 181-195. (1992) MR1168978DOI10.1016/0022-0396(92)90111-Y
  6. G. Da Prato J. Zabczyk, Stochastic Equations in Infinite Dimensions, Cambridge University Press, Cambridge, 1992. (1992) MR1207136
  7. D. A. Dawson, 10.1016/0025-5564(72)90039-9, Math. Biosci. 15 (1972), 287-316. (1972) Zbl0251.60040MR0321178DOI10.1016/0025-5564(72)90039-9
  8. S. D. Eideľman S. D. Ivasishen, Investigation of the Green matrix of a homogeneous parabolic boundary value problem, Trudy Moskov. Mat. Obshch. 23 (1970), 179-234. (In Russian.) (1970) MR0367455
  9. T. Funaki, Random motion of strings and related stochastic evolution equations, Nagoya Math. J. 89 (1983), 129-193. (1983) Zbl0531.60095MR0692348
  10. T. Funaki, Regularity properties for stochastic partial diffeгential equations of parabolic type, Osaka J. Math. 28 (1991), 495-516. (1991) MR1144470
  11. B. Gołdys, On weak solutions of stochastic evolution equations with unbounded coefficients, Miniconference on probability and analysis (Sydney, 1991). Proc. Centre Math. Appl. Austral. Nat. Univ. 29, Austral Nat. Univ., Canberra, 1992, pp. 116-128. (1991) MR1188889
  12. I. A. Ibragimov, Sample paths properties of stochastic processes and embedding theorems, Teor. Veroyatnost. i Primenen. 18 (1973), 468-480. (In Russian.) (1973) MR0326827
  13. P. Kotelenez, 10.1080/17442508708833463, Stochastics 21 (1987), 345-358. (1987) Zbl0622.60065MR0905052DOI10.1080/17442508708833463
  14. P. Kotelenez, 10.1080/17442509208833801, Stochastics Stochastics Rep. 41 (1992), 177-199. (1992) Zbl0766.60078MR1275582DOI10.1080/17442509208833801
  15. A. Kufner O. John S. Fučík, Function Spaces, Academia, Praha, 1977. (1977) MR0482102
  16. R. Manthey, Existence and uniqueness of solutions of a reaction-diffusion equation with polynomial nonlinearity and white noise disturbance, Math. Nachr. 125 (1986), 121-133. (1986) MR0847354
  17. M. Metivier J. Pellaumail, Stochastic Integration, Academic Press, New York, 1980. (1980) MR0578177
  18. S. Peszat, 10.1080/17442509508834024, Stochastics Stochastics Rep. 55 (1995), 167-193. (1995) Zbl0886.60064MR1378855DOI10.1080/17442509508834024
  19. M. Reed B. Simon, Methods of Modern Mathematical Physics I, Academic Press, New York, 1972. (1972) MR0751959
  20. B. Schmuland, 10.4153/CJM-1993-075-6, Canad. J. Math. 45 (1993), 1324-1338. (1993) MR1247550DOI10.4153/CJM-1993-075-6
  21. J. Seidler, Da Prato-Zabczyk's maximal inequality revisited I, Math. Bohem. 118 (1993), 67-106. (1993) Zbl0785.35115MR1213834
  22. V. A. Solonnikov, On boundary value problems foг lineaг paгabolic systems of differential equations of geneгal foгm, Trudy Mat. Inst. Steklov 83 (1965), 3-162. (In Russian.) (1965) MR0211083
  23. V. A. Solonnikov, On the Green matrices for parabolic boundary value problems, Zap. Nauchn. Sem. Leningrad. Otdel. Mat. Inst. Steklov (LOMI) 14 (1969), 256-287. (In Russian.) (1969) MR0296527
  24. H. Tanabe, Equations of Evolution, Pitman, London, 1979. (1979) Zbl0417.35003MR0533824
  25. H. Triebel, Interpolation Theory, Function Spaces, Differential Operators, Deutscheг Verlag der Wissenschaften, Berlin, 1978. (1978) Zbl0387.46033MR0500580
  26. J. B. Walsh, An intгoduction to stochastic partial diffeгential equations, École d'été de pгobabilités de Saint-Flour XIV-1984. Lectuгe Notes in Math. 1180, Spгingeг-Verlag, Berlin, 1986, pp. 265-439. (1984) MR0876085

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.